# SDR 2003F00383

- Difficulty date: May 24, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT FROM MIA, PASSING THROUGH F/ 29 LOWER AFT BODY OVERHEAT LIGHT CAME ON.  FOLLOWED AOM AND ISOLATION PROCEDURES.  RETURNED TO MIA FOR MAINTENANCE ACTION.  T/S PER MM 26-14-0.  FOUND LOOSE CLAMP IN AFT CARGO COMPARTMENT SIDEWALL FORWARD CORNER.  SECURED LOOSE CLAMP AND LEAK CHECK.  NO FURTHER LEAKS NOTED AND SYSTEM OPS NORMAL AT 2.06 EPR FOR 5 MINUTES.  AIRCRAFT RETURNED TO SERVICE.  (M)
